# SDR UPS07650392

- Difficulty date: August 3, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Discharged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP APU INOP.  FOUND APU BATTERY SHOWS 1 VOLT.  REMOVED AND REPLACED APU BATTERY PER MM 24-31-04.  RAN APU WITH NO FAULTS.
